MAUDE Adverse Event Report: I-SENS RELION¿ PREMIER CLASSIC METER; PORTABLE BLOOD GLUCOSE METER

I-SENS RELION¿ PREMIER CLASSIC METER; PORTABLE BLOOD GLUCOSE METER
Model Number 784001
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer states that she believes the meter is not working properly because she received a high reading, treated herself, and then started feeling ill and went to the emergency room and received a much lower reading with their meter.The customer stated that within two hours prior to the incident, the customer at a half a sandwich.The customer stated she received a reading of 251.The customer stated she took five units of insulin based on the reading of 251.The customer stated that she then started to feel weird, so she went to the emergency room.At the emergency room, with their blood glucose meter, they tested the customer and received a reading of 41 indicating the customer's blood glucose was low.They gave her graham crackers and apple juice to bring her blood sugar back up.The customer has had her meter for four or more years and stores her meter and strips in the bathroom.Advised customer we don't recommend storing in bathroom or kitchen due to humidity.The customer states she recently had valley fever and is on antibiotics for that.The customer washes and dries hands before testing, uses a new lancet, denies any damage to the meter, and occasionally has trouble getting a blood sample.Based on the incident information provided and that the customer treated herself based on the high reading which she states was incorrect, and incident report was filled out.Replaced meter, strips, sent control solution and return label.
 
Additional Manufacturer Narrative
As the complaint meter was not returned, i-sens analyzed the accuracy issue with the reference meter and retained strips from the complaint lot.Firstly, as a result of the control solution test, all results satisfied the acceptable range in both a and b levels.Secondly, the tests were conducted with three types of blood with glucose concentrations adjusted to low, medium, and high concentrations.As a result, all readings satisfied 15 mg/dl or % compared to the standard equipment, and sd and cv also satisfied the acceptable range.Therefore, we confirmed that the product is functioning properly.

Brand Name
RELION¿ PREMIER CLASSIC METER
Common Device Name
PORTABLE BLOOD GLUCOSE METER
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key20650222
Report Number3005621222-2024-00012
Device Sequence Number8886049
Product Code NBW
UDI-Device Identifier00681131280624
UDI-Public(01)00681131280624
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K192220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number784001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2024
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age33 YR
Patient SexFemale
Patient Weight91 KG